Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 26, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 4, 2017, 7:54 PM CDT for Kaufman County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2017, 7:54 PM CDT (00:54 UTC)
- Expired
- Jun 4, 2017, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:17 PM CDT | FLASH FLOOD | Terrell, TX | KAUFMAN CO EM REPORTED SEVERAL HIGH WATER RESCUES ON GOING ACROSS NORTH TERRELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385
WGUS54 KFWD 050054
FFWFWD
TXC257-050300-
/O.NEW.KFWD.FF.W.0026.170605T0054Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
754 PM CDT SUN JUN 4 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Eastern Kaufman County in north central Texas...
* Until 1000 PM CDT.
* At 754 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. This rainfall will lead to
excessive water runoff and cause flash flooding. Low-lying areas
are most vulnerable to rapidly rising water. Some low-water
crossings may flood and become impassable.
* Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
3282 9629 3284 9608
$$
584 follow-up statements
987
WGUS74 KFWD 050117
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
817 PM CDT SUN JUN 4 2017
TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
817 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...
At 815 PM CDT, emergency management reported several high water
rescues occurring across the northern half of the city of Terrell.
Low-lying areas are most vulnerable to rapidly rising water. Some
low-water crossings may flood and become impassable.
Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall is causing flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
3282 9629 3284 9608
$$
58571
WGUS74 KFWD 050211
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
911 PM CDT SUN JUN 4 2017
TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
911 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...
At 911 PM CDT, emergency management reported that flash flooding
continued across parts of Terrell where a few high water rescues
were still ongoing. Up to three inches of rain have already fallen
but additional rainfall should be generally less than 1/2 inch.
Additional flash flooding may be occurring across other parts of
eastern Kaufman County.
Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
3282 9629 3284 9608
$$
58829
WGUS74 KFWD 050253
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
953 PM CDT SUN JUN 4 2017
TXC257-050300-
/O.CON.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
953 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EASTERN KAUFMAN COUNTY...
At 952 PM CDT, emergency management reported that a few low spots
were still flooded. The heavy rain has ended but light to moderate
rain will continue through 11 PM. Please continue to exercise
caution and do not drive into water of unknown depth. Do not drive
around barricades.
Some locations that will experience flooding include...
Terrell, Kaufman, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post
Oak Bend City, Rosser, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
3282 9629 3284 9608
$$
58120
WGUS74 KFWD 050302
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1002 PM CDT SUN JUN 4 2017
TXC257-050307-
/O.EXP.KFWD.FF.W.0026.000000T0000Z-170605T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kaufman TX-
1002 PM CDT SUN JUN 4 2017
...THE FLASH FLOOD WARNING FOR EASTERN KAUFMAN COUNTY WILL EXPIRE AT
1000 PM CDT...
The heavy rain has ended but light to moderate rain will continue
through 1100 PM. Although no additional flash flooding is expected,
runoff from the earlier 1 to 3 inches will continue to cause
flooding issues. Several locations remain flooded. A Flood Warning
is in effect until Midnight CDT for eastern Kaufman County. Please
continue to heed any remaining road closures.
LAT...LON 3243 9608 3245 9643 3281 9635 3282 9630
3282 9629 3284 9608
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:36 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 4, 3:36 PM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 336 PM CDT Sun Jun 4 2017 .SHORT TERM... Diurnal destabilization coupled with ascent from an approaching upper low have initiated scattered showers and storms across the forecast area this afternoon. Due to lack of shear, these storms have remained well below severe limits but a few stronger cells have produced wind gusts of 35-40 mph. Most of this activity has been moving at sufficient speeds to preclude a flooding threat despite some rainfall rates around 1" per hour. Additional scattered showers and storms will be possible through the evening as large scale ascent continues along with localized enhanced ascent due to outflow boundary collisions. After sunset, a downward trend in convective activity will ensue as CIN increases. PoPs later this evening and overnight will be highest generally east of I-35 where lingering showers or an isolated storm will be possible. We'll also need to keep an eye on the potential for some patchy fog to develop given the light winds and moist soils. However, this will also be contingent on the amount of clearing that takes place. Thus, there is little confidence in where the highest fog potential could be and have not included any mention in the forecast just yet. Overnight lows will also be sensitive to any lingering cloud cover, but should generally be in the mid 60s to around 70. -Stalley && .LONG TERM... With the upper low finally getting a decent push from a digging trough swinging through the Great Lakes and an amplifying upstream ridge, Monday should be the last day for relatively high rain chances across North Texas through the remainder of the week. In fact, we may actually see a little better coverage of scattered showers and thunderstorms Monday afternoon as deep moisture remains in place and we maintain broad forcing for ascent across North Texas. Mid and upper level wind shear will actually strengthen a bit by afternoon as the parent trough slides a little farther to the east. Despite being on the back side of the trough, no appreciable dry air moves into the region until Monday night and Tuesday. So this slight increase in shear along with continued weak ascent should allow coverage of scattered showers and thunderstorms to be fairly high tomorrow. There will be some areas that miss out, but most areas will have a 40-50% chance of showers/storms. Lower chances will occur across the far western counties. Typical in these types of patterns will be the threat for mainly gusty winds and some small hail. Locally heavy rainfall and frequent lightning will be more prevalent. Precipitation chances will decrease rather quickly late Monday evening with loss of daytime heating and the main upper trough finally pushing to the east of the area. Drier air will filter into the region behind a weak cold front for Tuesday. Highs will warm up into the upper 80s although north winds and dewpoints in the low/mid 60s will make it feel nice for early June. Temperatures on Wednesday and Thursday morning will also be comfortable with low 60s in the outlying areas. Highs again will be in the upper 80s areawide. We will warm up by the end of the week into next weekend although the upper ridging over the Southern Plains will begin to weaken. Right now we'll keep the forecast dry, but there is some indication that a weak disturbance could move through the region in the Fri/Sat timeframe. This could result in additional scattered showers/storms. Dunn && .AVIATION... /Issued 1241 PM CDT Sun Jun 4 2017/ Scattered showers and thunderstorms have begun to develop due to an upstream disturbance aloft. This activity is expected to intermittently affect the TAF sites throughout the afternoon and evening hours where VCTS has been included in the TAFs. Since activity will remain isolated to scattered, impacts at airports should be fairly short-lived during this time frame. Activity should subside later this evening with loss of daytime heating; VFR conditions and light NW winds will prevail overnight. Some brief MVFR cigs are possible on Monday morning, but the likelihood of occurrence is too low to include in the TAFs at this time. Additional showers and a few storms are possible beginning late Monday morning and into the afternoon hours once again with slightly stronger northerly winds around 10 kts. VFR cigs should linger throughout much of the day, most likely between 3-4 kft AGL. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 86 70 89 68 / 40 50 20 0 0 Waco 69 86 69 88 67 / 40 50 20 5 5 Paris 69 83 68 87 64 / 50 50 20 0 0 Denton 67 85 67 88 64 / 30 50 10 0 0 McKinney 68 85 68 88 65 / 40 50 20 0 0 Dallas 71 86 71 89 69 / 40 50 20 0 0 Terrell 69 85 69 88 66 / 50 50 20 0 0 Corsicana 69 85 69 87 67 / 50 50 20 5 0 Temple 68 86 69 88 67 / 30 50 20 5 5 Mineral Wells 66 83 66 88 63 / 30 40 10 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 26/91
Hazardous weather outlook, Jun 4, 3:38 PM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 338 PM CDT Sun Jun 4 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051300- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 338 PM CDT Sun Jun 4 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered showers and thunderstorms will continue across North and Central Texas through this evening. Locally heavy rainfall, gusty winds, and frequent cloud to ground lightning will be the main threats. Coverage of storms should diminish after sunset. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered showers and thunderstorms are expected to develop again Monday afternoon and evening. Locally heavy rainfall, gusty winds, and frequent cloud to ground lightning will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Dunn
In the hours before
Special weather statement, Jun 4, 4:57 PM CDT, 2 hours 57 minutes before
Special Weather Statement National Weather Service Fort Worth TX 457 PM CDT SUN JUN 4 2017 TXZ147-042230- Freestone TX- 457 PM CDT SUN JUN 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FREESTONE COUNTY UNTIL 530 PM CDT... At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near Fairfield, moving northeast at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kirvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3168 9630 3181 9635 3195 9615 3179 9608 TIME...MOT...LOC 2157Z 221DEG 9KT 3177 9626 58
Special weather statement, Jun 4, 5:12 PM CDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service Fort Worth TX 512 PM CDT SUN JUN 4 2017 TXZ175-042245- Robertson TX- 512 PM CDT SUN JUN 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROBERTSON COUNTY UNTIL 545 PM CDT... At 511 PM CDT, Doppler radar was tracking a strong thunderstorm just east of Hearne and another storm just east of Calvert. Both storms were moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Hearne, Franklin and Calvert. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3087 9657 3100 9668 3107 9633 3088 9637 TIME...MOT...LOC 2210Z 268DEG 9KT 3093 9653 58
Special weather statement, Jun 4, 5:43 PM CDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Fort Worth TX 543 PM CDT SUN JUN 4 2017 TXZ134-042315- Ellis TX- 543 PM CDT SUN JUN 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELLIS COUNTY UNTIL 615 PM CDT... At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near Midlothian, moving east at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Cedar Hill, Waxahachie, Midlothian, Glenn Heights, Red Oak, Ovilla, Oak Leaf and Pecan Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3240 9696 3254 9699 3254 9676 3242 9677 TIME...MOT...LOC 2243Z 270DEG 12KT 3246 9692 58
Special weather statement, Jun 4, 6:45 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Fort Worth TX 645 PM CDT SUN JUN 4 2017 TXZ119-121-134-050030- Ellis TX-Kaufman TX-Dallas TX- 645 PM CDT SUN JUN 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KAUFMAN...NORTHEASTERN ELLIS AND SOUTHEASTERN DALLAS COUNTIES UNTIL 730 PM CDT... At 645 PM CDT, Doppler radar was tracking a strong thunderstorm near Combine, or 8 miles west of Kaufman, moving east at 20 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Terrell, Seagoville, Kaufman, Crandall, Combine, Talty, Kemp, Grays Prairie, Cottonwood, Oak Grove, Post Oak Bend City, Rosser and Oak Ridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3243 9662 3267 9663 3277 9619 3246 9619 TIME...MOT...LOC 2345Z 260DEG 18KT 3256 9645 24-Bain
Special weather statement, Jun 4, 6:48 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
648 PM CDT SUN JUN 4 2017
TXZ174-175-050015-
Robertson TX-Milam TX-
648 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON AND MILAM
COUNTIES UNTIL 715 PM CDT...
At 647 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockdale, moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Rockdale, Cameron, Hearne, Buckholts and Milano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3060 9718 3095 9711 3095 9661 3074 9659
3072 9659 3073 9660 3073 9663 3055 9698
TIME...MOT...LOC 2347Z 287DEG 14KT 3073 9694
24-BainSpecial weather statement, Jun 4, 7:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
736 PM CDT SUN JUN 4 2017
TXZ105-121-122-134-135-146-050100-
Ellis TX-Kaufman TX-Van Zandt TX-Hunt TX-Henderson TX-Navarro TX-
736 PM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HUNT...KAUFMAN...WESTERN
VAN ZANDT...NORTHWESTERN HENDERSON...NORTHEASTERN ELLIS AND CENTRAL
NAVARRO COUNTIES UNTIL 800 PM CDT...
At 736 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Fate to near Blooming
Grove. Movement was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Corsicana, Ennis, Terrell, Kaufman, Gun Barrel City, Wills Point,
Mabank, Crandall, Tool, West Tawakoni, Kerens, Talty, Seven Points,
Edgewood, Quinlan, Kemp, Hawk Cove, Angus, Grays Prairie and Alma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3199 9628 3195 9674 3281 9635 3282 9630
3295 9629 3299 9587 3298 9587 3297 9594
3287 9599 3278 9586 3276 9582
TIME...MOT...LOC 0036Z 323DEG 16KT 3287 9630 3201 9669
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:04 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman | 116 min |
| Jun 4, 7:36 PM CDT | Special Weather Statement | FWD | Kaufman, Navarro | 24 min |
| Jun 4, 8:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 4, 8:24 PM CDT | Areal Flood Advisory | FWD | Collin, Rockwall | 2 hr |
| Jun 4, 8:35 PM CDT | Special Weather Statement | FWD | Henderson | 25 min |
| Jun 4, 9:57 PM CDT | Areal Flood Warning | FWD | Kaufman | 2 hr |
| Jun 5, 2:56 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 5, 4:08 AM CDT | Flash Flood Warning | FWD | Navarro | 112 min |
| Jun 5, 6:28 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 5, 1:48 PM CDT | Special Weather Statement | FWD | Somervell | 42 min |
| Jun 5, 2:55 PM CDT | Special Weather Statement | FWD | Hamilton | 50 min |
| Jun 5, 5:27 PM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Jun 5, 6:13 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Jun 5, 6:39 PM CDT | Special Weather Statement | FWD | Eastland | 36 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.